# SDR CA131118028

- Difficulty date: November 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 127 hours
- Engine: Pwc PT6C67C
- System (JASC): 6420 · Tail Rotor Head
- Part: Slip Ring
- Part number: 4G6420V00152
- Condition: Failed
- Location: Tail Rotor
- Part time: 48 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50HR BY-WEEKLY INSPECTION, ENGINEER DISCOVERED THAT THE DUPLEX BEARING IN THE TAIL ROTOR SLIP RING HAD DETERIORATED BEYOND ACCEPTABLE LIMITS.
